# SDR CALA0200255

- Difficulty date: May 2, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N14342
- Make and model: Boeing 7373T0
- Aircraft serial: 23580
- Aircraft time: 49,646 hours, 22,355 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Fitting
- Part number: 654949118
- Condition: Corroded
- Location: R/H Mlg
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H MLG FITTING INNER BUSHING CORROSION ON THE BOSS.   REPAIRED FITTING HOLE AND INSTALLED OVER SIZE BUSHING PER ECRA 5711-01039.
